MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ECG-1350A; ELECTROCARDIOGRAPH

NIHON KOHDEN CORPORATION ECG-1350A; ELECTROCARDIOGRAPH
Model Number ECG-1350A
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The office assistant reported that the unit does not seem to function correctly.The unit is not reading correctly, and the response to the patient's vitals are not coming out well.This is all the information that they had.There were no error messages.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The office assistant reported that the unit does not seem to function correctly.The unit is not reading correctly, and the response to the patient's vitals are not coming out well.This is all the information that they had.There were no error messages.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of the complaint: the office assistant reported that the unit does not seem to function correctly.The unit is not reading correctly, and the response to the patient's vitals are not coming out well.This is all the information that they had.There were no error messages.No patient harm was reported.Investigation conclusion: customer reported that the unit is not reading correctly.The complaint unit was not returned for evaluation.The complaint unit has been in service since 03/01/2011.A review of the history of the serial number identified no other reports against the device.Based on the available information, a definitive root cause could not be identified.Ecg units may fail and give inaccurate readings should the hardware or cables be damaged due to mishandling, aging, or wear and tear.As ecg units are portable devices, physical damage is likely to occur.The device has been in service since 2011 with no reported issues and wear and tear may be a contributing factor to the issue.In case of damage on the device, replacement or repair of the defective ecg unit would be needed to resolve the issue.Without the complaint unit, a definitive root cause could not be identified, and corrections to address the root cause could not be identified.The following fields contains no information (ni), as attempts to obtain information were made, but the information was not provided.Attempt #1 02/02/2023 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2 02/14/2023 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3 02/19/2023 emailed customer via microsoft outlook for all items under the no information section.No reply was received.
 
Event or Problem Description

Brand Name
ECG-1350A
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2-314
JA   370-2314
MDR Report Key16464985
Report Number8030229-2023-03355
Device Sequence Number7774406
Product Code DPS
UDI-Device Identifier04931921110713
UDI-Public04931921110713
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECG-1350A
Device Catalogue NumberECG-1350A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer05/26/2023
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown